×

zbMATH — the first resource for mathematics

Stability of impulsive differential systems. (English) Zbl 0899.34010
The authors study Lyapunov stability in terms of two measures of differential systems with variable impulse times: \[ x'(t)= f(t,x), \quad t \neq \tau_{k} (x), \qquad x(t^{+})-x(t^{-}) = I_{k}(x), \quad t = \tau_{k}(x), \;k=1,2,\dots \] Previously, the problem was investigated in V. Lakshmikantham and X. Z. Liu [Stability analysis in terms of two measures, Singapore, World Scientific (1993; Zbl 0797.34056)] where the Lyapunov function was supposed to be nonincreasing as each “switching” happens and also within two switchings. In this paper, the authors relax these two conditions only requiring the Lyapunov function to be nonincreasing along each subsequence of the switching and only bounded within two switchings.

MSC:
34A37 Ordinary differential equations with impulses
34D20 Stability of solutions to ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Lakshmikantham, V.; Liu, X. Z., Stability Analysis in Terms of Two Measures, (1993), World Scientific Singapore · Zbl 0797.34056
[2] Lakshmikantham, V.; Liu, X., On quasi-stability for impulsive differential systems, Nonlinear Anal., 13, 819-828, (1989) · Zbl 0688.34032
[3] Lakshmikantham, V.; Liu, X., Stability criteria for impulsive differential systems in terms of two measures, J. Math. Anal. Appl., 137, 591-604, (1989) · Zbl 0688.34031
[4] Liu, X. Z., Stability theory for impulsive differential equations in terms of two measures, Differential Equations, (1990), Dekker, p. 61-70
[5] Liu, X. Z., Practical stabilization of control systems with impulse effects, J. Math. Anal. Appl., 166, 563-576, (1992) · Zbl 0757.93073
[6] Lakshmikantham, V.; Liu, X.; Sathananthan, S., Impulsive integrodifferential equations and extensions of Lyapunov’s method, J. Math. Appl. Anal., 32, 203-214, (1989) · Zbl 0653.45009
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.